| Catalog Number |
1013465-200 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Exemption number e2019001.The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that the procedure was to treat an unspecified artery.A 3.0x200mm armada 18 balloon dilatation catheter ruptured during the procedure.Another armada balloon was used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no indication of a lot specific product issue.Based on the information provided, a definitive cause for the balloon rupture could not be determined.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.